Skip to Main content Skip to Navigation
Journal articles

Inexact Newton Methods and Dennis--Moré Theorems for Nonsmooth Generalized Equations

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01147931
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, May 3, 2015 - 4:38:04 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-01147931, version 1

Collections

Citation

Radek Cibulka, Asen L. Dontchev, Michel H. Geoffroy. Inexact Newton Methods and Dennis--Moré Theorems for Nonsmooth Generalized Equations . SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (2), pp.1003-1019. ⟨hal-01147931⟩

Share

Metrics

Record views

180